CSpace
伪Newton—δ族算法对一般目标函数的收敛性
赵云彬1; 段虞荣2
1996
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume017Issue:001Pages:36
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37728
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.重庆大学
Recommended Citation
GB/T 7714
赵云彬,段虞荣. 伪Newton—δ族算法对一般目标函数的收敛性[J]. 数值计算与计算机应用,1996,017(001):36.
APA 赵云彬,&段虞荣.(1996).伪Newton—δ族算法对一般目标函数的收敛性.数值计算与计算机应用,017(001),36.
MLA 赵云彬,et al."伪Newton—δ族算法对一般目标函数的收敛性".数值计算与计算机应用 017.001(1996):36.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵云彬]'s Articles
[段虞荣]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵云彬]'s Articles
[段虞荣]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵云彬]'s Articles
[段虞荣]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.